Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonhereditary semisimple classes


Authors: W. G. Leavitt and E. P. Armendariz
Journal: Proc. Amer. Math. Soc. 18 (1967), 1114-1117
MSC: Primary 17.00
MathSciNet review: 0220786
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.00

Retrieve articles in all journals with MSC: 17.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0220786-X
PII: S 0002-9939(1967)0220786-X
Article copyright: © Copyright 1967 American Mathematical Society